# SDR AALA20160329002

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 12,755 hours, 4,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT ON FWD GALLEY IS MISSING LENS.  R & R LIGHT ASSEMBLY IAW AMM 33-51-01.
